# SDR SWAA2018051421875

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 43,161 hours, 25,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3112Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER CUTOUT CRACKED FROM AFT LOWER CORNER.  REPAIRED CUTOUT PER SRM.
